RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 83–91 (Mi mz4683)  

Separation of zeros of entire functions of exponential type and completeness of characters

A. A. Kondratyuka, Yu. F. Korobeinikb

a Ivan Franko National University of L'viv
b Rostov State University

Full text: PDF file (815 kB)

English version:
Mathematical Notes, 1992, 52:2, 815–820

Bibliographic databases:

UDC: 517.535
Received: 14.05.1991

Citation: A. A. Kondratyuk, Yu. F. Korobeinik, “Separation of zeros of entire functions of exponential type and completeness of characters”, Mat. Zametki, 52:2 (1992), 83–91; Math. Notes, 52:2 (1992), 815–820

Citation in format AMSBIB
\Bibitem{KonKor92}
\by A.~A.~Kondratyuk, Yu.~F.~Korobeinik
\paper Separation of zeros of entire functions of exponential type and completeness of characters
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 83--91
\mathnet{http://mi.mathnet.ru/mz4683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187877}
\zmath{https://zbmath.org/?q=an:0788.30013|0765.30014}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 815--820
\crossref{https://doi.org/10.1007/BF01236777}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500032}


Linking options:
  • http://mi.mathnet.ru/eng/mz4683
  • http://mi.mathnet.ru/eng/mz/v52/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020